Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 6, 2014, 5:19 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2014, 5:19 PM MST (00:19 UTC)
- Expired
- Sep 6, 2014, 6:00 PM MST
- In force
- 41 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 15 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 5:30 PM MST | TSTM WND DMG | 2 Nw Seville, AZ | ROOF SEVTION BLOWN OFF TRAILER IN RV PARK. TIME OF EVENT APPROXIMATE. |
| Sep 6, 5:30 PM MST | TSTM WND GST 60 | 2 Ese San Tan Mountain, AZ | MEADURED 60 MPH WIND GUST ON DAVIS WEATHER STATION. TIME APPROXIMATE. SOME MINOR ROFF DAMAGE. |
| Sep 6, 5:35 PM MST | TSTM WND DMG | 1 S San Tan Valley, AZ | MULTIPLE TREES DOWN. FLAGPOLES DOWN. ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176 WUUS55 KPSR 070019 SVRPSR AZC013-021-070100- /O.NEW.KPSR.SV.W.0063.140907T0019Z-140907T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 519 PM MST SAT SEP 6 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA... * UNTIL 600 PM MST * AT 511 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAN TAN VALLEY...OR 12 MILES NORTH OF COOLIDGE...AND MOVING WEST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN TAN MOUNTAIN PARK...QUEEN CREEK...SEVILLE...SAN TAN VILLAGE MALL AND CHANDLER HEIGHTS PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING. IF YOU ENCOUNTER DENSE BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3309 11183 3333 11175 3322 11146 3305 11152 TIME...MOT...LOC 0019Z 104DEG 5KT 3316 11160 $$ WOODALL
2 follow-up statements
301 WWUS55 KPSR 070039 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 539 PM MST SAT SEP 6 2014 AZC013-021-070100- /O.CON.KPSR.SV.W.0063.000000T0000Z-140907T0100Z/ PINAL AZ-MARICOPA AZ- 539 PM MST SAT SEP 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST FOR EAST CENTRAL MARICOPA AND CENTRAL PINAL COUNTIES... AT 536 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY THIS SEVERE STORM. THIS STORM WAS LOCATED NEAR SAN TAN VALLEY...OR 12 MILES NORTH OF COOLIDGE...MOVING NORTHWEST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENCANTERA...SAN TAN MOUNTAIN PARK...CHANDLER HEIGHTS...SACATON AND QUEEN CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE. && LAT...LON 3308 11176 3330 11167 3322 11146 3305 11152 TIME...MOT...LOC 0040Z 128DEG 3KT 3316 11158 $$ WOODALL
655 WWUS55 KPSR 070059 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 559 PM MST SAT SEP 6 2014 AZC013-021-070109- /O.EXP.KPSR.SV.W.0063.000000T0000Z-140907T0100Z/ PINAL AZ-MARICOPA AZ- 559 PM MST SAT SEP 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA AND CENTRAL PINAL COUNTIES WILL EXPIRE AT 600 PM MST... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. HOWEVER...HEAVY RAIN...GUSTY WIND...AND LIGHTNING ARE ALL STILL POSSIBLE. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3308 11176 3330 11167 3322 11146 3305 11152 TIME...MOT...LOC 0059Z 128DEG 3KT 3317 11159 $$ WOODALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:05 PM MST, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 6, 3:05 PM MST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 305 PM MST SAT SEP 6 2014 .SYNOPSIS... MOISTURE WILL CONTINUE TO INCREASE ACROSS THE AREA THIS WEEKEND. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES EACH DAY THROUGH EARLY NEXT WEEK...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN NEXT WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. && .DISCUSSION... AS OF 130PM MST...PER LOCAL HI-RES FORECAST MODELS...SOME CONVECTIVE ACTIVITY HAS BEGUN ABOUT 2 HOURS EARLIER THAN FORECAST. SOME ISOLATED STORMS IN THE WESTERN ZONES OF ARIZONA AND SOUTHEAST CALIFORNIA HAVE POPPED UP. NOT SURPRISING AS THIS AREA HAS BEEN UNDER NEARLY CLEAR SKIES ALL DAY SO THE HEATING AND INSTABILITY HAS REMAINED IN THESE AREAS. OTHER LOCATIONS THAT HAVE FIRED UP ARE OUT EAST IN THE WHITE MOUNTAINS AND SOUTH SOUTH AND WEST OF TUCSON. FOR THE REMAINDER OF TONIGHT...EXPECT ACTIVITY TO CONTINUE INCREASING OVER THE SOUTHERN PART OF THE STATE WHICH WILL IN TURN GIVE OFF SOME OUTFLOW AND REDEVELOPMENT ACROSS SOUTHERN MARICOPA COUNTY AND NORTHWEST PINAL AND SHOULD CREATE AREAS OF BLOWING DUST. EMBEDDED INVERTED TROUGH MOVING THROUGH SOUTHERN ARIZONA TODAY WILL BE THE LIFT NEEDED FOR CONVECTIVE ACTIVITY TO TRIGGER. KEEPING A SOUTHERLY-SOUTHEASTERLY FLOW WITH THE SUBSTANTIAL AMOUNT OF MOISTURE IN PLACE.../TAPPING INTO BLENDED TPW SATELLITE 1.8 - 2.0 INCHES OF PWAT/...THE INGREDIENTS ARE AVAILABLE AND READY FOR HEAVY RAIN PRODUCERS. AS HURRICANE NORBERT CONTINUES A MOSTLY NORTHWARD TRAJECTORY AND AN INVERTED TROUGH SCOOTS NORTH-NORTHEAST...A VERY DIFLUENT COLUMN FROM NORTHERN MEXICO THROUGH CENTRAL ARIZONA WILL REMAIN IN PLACE THROUGH SUNDAY. AS THE FLOW TURNS MORE SOUTHEASTERLY SUNDAY...WITH INCREASED MOISTURE YET AGAIN...THE BEST WINDOW OF HEAVY RAINFALL LOOKS TO BE SUNDAY AFTERNOON THROUGH MONDAY MID DAY. OF COURSE...EACH DAY/S ACTIVITY HIGHLY DEPENDS ON THE PREVIOUS DAY.../TOO CLOUDED OVER OR THE BOUNDARY LAYER BEING TOO OVER WORKED/...AND THIS REMAINS THE TRICKY PART OF THE FORECAST. RAINFALL AMOUNTS AND TIMING CONTINUE TO BE FOCUSED AND FINE TUNED FOR THIS FORECAST. REGARDLESS OF THE QPF AMOUNTS CERTAIN AREAS RECEIVE...MOST ALL LOCATIONS ACROSS ARIZONA SHOULD RECEIVE RAIN DURING THIS EVENT. AFTER MONDAY...OPERATIONAL AND ENSEMBLE FORECAST MODELS HAVE THE REMNANT LOW FORMERLY KNOWN AS NORBERT ABSORBING INTO A WAVE WHICH GETS SWEPT IN THE LONGWAVE TROUGH THROUGH THE PACIFIC NORTHWEST. DIFFERENCES ARISE IN THE TIMING AND SPEED OF THAT TROUGH MOVING THROUGH ARIZONA INTO THE FOUR CORNERS AND ON TO NEW MEXICO. THE AIRMASS ACROSS THE SOUTHWEST WILL SLOWLY RECOVER...WITH HEIGHT CHANGES EVER SO SLIGHT. TEMPERATURES WILL BE SLOW TO CLIMB BACK TO SEASONAL NORMALS IF THEY EVEN REACH THAT /103F FOR PHOENIX...104F FOR YUMA/ BY NEXT SATURDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... QUITE A BIT OF CLOUD COVER ACROSS SE AZ WHICH MAY INHIBIT CONVECTION UNTIL LATER THIS EVENING. NONETHELESS IT STILL LOOKS LIKE STORMS WILL FIRE AND MOVE INTO THE METRO THIS EVENING. THE POTENTIAL FOR BLOWING DUST IS STILL THERE AND I WILL RETAIN THE TEMPO GROUPS FOR BLDU THROUGH THE EVENING. THERE SHOULD BE SOME SHOWERS IN THE AREA AS WELL ALTHOUGH I'M NOT CONFIDENT ENOUGH TO INCLUDE PREVAILING RAIN SHOWERS OR THUNDERSTORMS AT ANY POINT DURING THE TAF PERIOD. MID CLOUDS SHOULD LINGER THROUGH THE NIGHT INTO LATE SUNDAY MORNING AT ALL PHOENIX SITES. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THUNDERSTORMS SHOULD DEVELOP AND APPROACH THE SE CA TAF SITES LATE IN THE PERIOD...BUT THERE SHOULD BE A THREAT OF BLOWING DUST BEFOREHAND. VCSH LOOKS INCREASINGLY LIKELY AFTER 12Z AS DEEPER MOISTURE MOVES INTO THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY. A GRADUAL DRYING TREND WILL COMMENCE TUESDAY AS MOISTURE FROM HURRICANE NORBERT EXITS THE AREA. HOWEVER...THERE WILL REMAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. LOW LEVEL MOISTURE WILL BE SLOW TO ERODE HOWEVER AND GOOD/EXCELLENT RECOVERIES ARE EXPECTED ALL WEEK. AS FOR WINDS...NO MAJOR WIND EVENTS EXPECTED NEXT WEEK OUTSIDE OF LOCALLY DRIVEN THUNDERSTORM WINDS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY AVIATION...LEINS FIRE WEATHER...LEINS
Hazardous weather outlook, Sep 6, 5:08 AM MST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 508 AM MST SAT SEP 6 2014 AZZ020>028-CAZ030>033-071215- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 508 AM MST SAT SEP 6 2014 /508 AM PDT SAT SEP 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO FORM THIS AFTERNOON ACROSS SOUTH-CENTRAL AND SOUTHWEST ARIZONA. STORM ACTIVITY WILL EVENTUALLY SPREAD WEST INTO SOUTHEAST CALIFORNIA LATER TONIGHT. BRIEF HEAVY RAINFALL... LIGHTNING...GUSTY WINDS AND BLOWING DUST ARE THE PRIMARY HAZARDS ASSOCIATE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY AND MONDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE IN MANY LOCATIONS. HOWEVER...CONFIDENCE IN THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAINFALL...AND THE LIKELIHOOD OF WIDESPREAD FLOODING IS LOW. SHOWER AND THUNDERSTORM ACTIVITY TAPERS OFF TUESDAY...WITH A GRADUALLY DRYING TREND EXPECTED THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 6, 4:14 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 414 PM MST SAT SEP 6 2014 AZZ024-028-070000- GILA AZ-PINAL AZ- 414 PM MST SAT SEP 6 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA UNTIL 500 PM MST AT 413 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR TOP OF THE WORLD...MOVING WEST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUPERIOR AND BOYCE THOMPSON ARBORETUM... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3318 11115 3341 11123 3343 11102 3326 11092 TIME...MOT...LOC 2314Z 069DEG 4KT 3332 11103 WOODALL
Special weather statement, Sep 6, 4:27 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 427 PM MST SAT SEP 6 2014 AZZ020-CAZ031-032-070000- LA PAZ AZ-RIVERSIDE CA- 427 PM PDT SAT SEP 6 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA EXTREME WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 500 PM PDT/500 PM MST/ AT 420 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORMS JUST WEST OF BLYTHE. STORMS ARE NEARLY STATIONARY. WITH NEW STORMS LIKELY TO POP UP WITHIN THE ADVISORY AREA. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS THAT WILL BE AFFECTED INCLUDE BLYTHE...RIPLEY...AND INTERSTATE 10 WEST OF BLYTHE. IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. MOTORISTS SHOULD BE PREPARED FOR SUDDENLY DANGEROUS DRIVING CONDITIONS DUE TO REDUCED VISIBILITY IN HEAVY RAIN ALONG WITH STRONG ERRATIC WINDS. BOATERS ALONG THE LOWER COLORADO RIVER...BETWEEN BLYTHE AND PALO VERDE...SHOULD PREPARE TO GET TO SAFETY RIGHT AWAY. LAT...LON 3342 11455 3354 11511 3369 11508 3368 11462 TIME...MOT...LOC 2322Z 022DEG 2KT 3357 11480 AJ
Special weather statement, Sep 6, 5:05 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
505 PM MST SAT SEP 6 2014
AZZ024-028-070045-
PINAL AZ-
505 PM MST SAT SEP 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA
UNTIL 545 PM MST
AT 500 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF FLORENCE JUNCTION...MOVING
WEST AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...
HIGHWAY 79 BETWEEN FLORENCE AND FLORENCE JUNCTION.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
GUSTY WINDS FROM THIS STORM WILL INCREASE THE THREAT OF BLOWING
DUST. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR
OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND
KEEP YOUR FOOT OFF THE BRAKE.
AFTER THE WINDS AND DUST PASS...HEAVY RAIN WILL MOVE IN.
LAT...LON 3312 11112 3306 11121 3298 11142 3324 11146
3327 11117
TIME...MOT...LOC 0004Z 086DEG 5KT 3315 11124
WOODALLSpecial weather statement, Sep 6, 5:06 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
506 PM MST SAT SEP 6 2014
AZZ021-070045-
LA PAZ AZ-
506 PM MST SAT SEP 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 545 PM MST.
AT 459 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS BETWEEN WENDEN AND ALAMO STATE PARK.
WIND GUSTS UP TO 40 MPH ARE EXPECTED...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.
ALAMO ROAD WILL BE AFFECTED. NEW STORMS ARE LIKELY WHICH COULD
DIRECTLY IMPACT ALAMO LAKE.
MOTORISTS ALONG ALAMO ROAD SHOULD BE PREPARED FOR SUDDENLY HAZARDOUS
DRIVING CONDITIONS DUE TO REDUCED VISIBILITIES IN HEAVY
RAIN...STRONG ERRATIC WINDS...AND PONDING OF WATER IN LOW SPOTS.
BOATERS ON ALAMO LAKE SHOULD BE PREPARED TO GET TO SAFETY VERY
QUICKLY.
LAT...LON 3430 11350 3397 11345 3396 11379 3415 11389
3423 11372 3421 11370 3424 11359 3426 11359
3430 11355 3432 11351
TIME...MOT...LOC 0002Z 150DEG 2KT 3408 11362
AJLocal storm report, Sep 6, 5:18 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM DUST STORM 1 WSW COOLIDGE 32.97N 111.55W
09/06/2014 PINAL AZ TRAINED SPOTTER
VSBY 1 4 MILE
&&
EVENT NUMBER PSR1400254
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:05 PM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Sep 6, 5:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Sep 6, 5:27 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Sep 6, 5:35 PM MST | Special Weather Statement | PSR | Pinal | 25 min |
| Sep 6, 5:39 PM MST | Special Weather Statement | PSR | 36 min | |
| Sep 6, 5:45 PM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Sep 6, 6:04 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Sep 6, 6:08 PM MST | Flash Flood Warning | PSR | Pinal | 112 min |
| Sep 6, 6:16 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Sep 6, 6:37 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Sep 6, 6:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Sep 6, 7:00 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Sep 6, 7:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 6, 7:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Sep 6, 7:57 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 6, 8:29 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 6, 8:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.